I was never on prednisone for long periods of time, but was on it several times. I would go in for cortisone shots and one day my derm said instead of giving you a shot, I'm going to give you prednisone for 4 days. It was when I had a particular bad breakout It wld always go 60, 40, 20, 10mg for the 4 days. It was like a miracle. She would only give it to me if I had a really bad breakout. Also when I went on vacation I wld BEG for it in case of a breakout. It was cool bc if I didn't use it on vacation I would have it as an emergency.
Well fast forward a few times after I used it..Afterwards I wld ALWAYS get a major breakout..my face wld turn so red too. I didn't even know this cld happen and after the 3rd or 4th time of this happening I read up on prednisone. Realized this is a very common side effect. Also prednisone is just such a bad drug in a lot of other ways.
I agree 100% with MissLavonne...stay the f away from prednisone!! I know its so hard bc you want relief, but prednisone is a vicious cycle. End it now and let Accutane do its work!